advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

If a person is not ill and ate something without covering it with short-acting insulin, then they vomit, could it cause their blood sugar to drop?

Answer:

In the event that you vomit shortly after you eat and have not taken a shot of your short-acting insulin (Regular, Humalog, or Novolog), you could experience a drop in your blood sugars.

MSB

DTQ-20010927033510
Original posting 3 Oct 2001
Posted to Hypoglycemia

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:26
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.